Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes vaginal bleeding and an abnormal odor in urine post abortion pill intake?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12884 Questions
Question
Hii,

I just had an abortion through the abortion pill less than 2 days ago. I’m still bleeding and there is a weird smell in my pee now. Is this normal?
Fri, 25 May 2018 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Can be an infection.

Detailed Answer:
Hello,
Thanks for posting your query.
Having a bleeding for 10-15 days is normal after having the abortion pills. In case the bleeding is heavy and persistent then you need to get an ultrasound scan done to check if the abortion is complete.
The smell in the pee can be due to a mild urine infection. It is best to have plenty of fluids orally and see if this decreases the smell. In case the smell persists then do get a urine test done to rule out an infection.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor